# SDR USAA2011061500003

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 32,725 hours, 19,343 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EES - ELECTRICAL HARNESS MISROUTED ON L-1 DOOR ESCAPE SLIDE RAFT PACK.  REROUTED ELECTRICAL HARNESS ON L-1 DOOR ESCAPE SLIDE RAFT PACK IAW AMM 25-62-44-400-007-0.
